# SDR GTIA2016091901594

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 42,012 hours, 19,985 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Deoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK, OIL ODOR IN ALL PHASES OF FLIGHT. R & R DEOILER SEAL ASSEMBLY IAW AMM 72-60-31. DECONTAMINATION OF THE ECS ONLY LEFT PACK ACCOMPLISHED IAW AMM 21-00-00-615-004.  R & R RECIRCULATION FILTERS AS PRECAUTION IAW AMM 71-00-00.  NO ODOR AT THIS TIME WITH BOTH PACKS RUNNING
